EconPapers    
Economics at your fingertips  
 

Limiting Behavior of the Maximum of the Partial Sum for Linearly Negative Quadrant Dependent Random Variables under Residual Cesàro Alpha‐Integrability Assumption

Jiangfeng Wang and Qunying Wu

Journal of Applied Mathematics, 2012, vol. 2012, issue 1

Abstract: Linearly negative quadrant dependence is a special dependence structure. By relating such conditions to residual Cesàro alpha‐integrability assumption, as well as to strongly residual Cesàro alpha‐integrability assumption, some Lp‐convergence and complete convergence results of the maximum of the partial sum are derived, respectively.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2012/735973

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2012:y:2012:i:1:n:735973

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2012:y:2012:i:1:n:735973